Academic Journals Database
Disseminating quality controlled scientific knowledge

First Order Linear Homogeneous Fuzzy Ordinary Differential Equation Based on Lagrange Multiplier Method

ADD TO MY LIST
 
Author(s): Sankar Prasad Mondal | Tapan Kumar Roy

Journal: Journal of Soft Computing and Applications
ISSN 2195-576X

Volume: 2013;
Start page: 1;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Fuzzy Differential Equation | Generalized Triangular fuzzy number | First Order differential equation"/>

ABSTRACT
In this paper the First Order Linear Fuzzy Ordinary Differential Equations are described. Here coefficients and /or initial condition of said differential equation are taken as the Generalized Triangular Fuzzy Numbers (GTFNs).The solution procedure of this Fuzzy Differential Equation is developed by Lagrange Multiplier Method. An imprecise barometric pressure problem is described.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?